# SDR KCSA202104121035

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 105,046 hours, 19,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT STA 740 TENSION TIE R/H SIDE IN FASTENER HOLE AS MARKED
